Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
newmen

I dont know what to do??? Please help me!!!

Recommended Posts

Acne is completely destroying my life, I used to have mild acne and some differin and Benzaclin took care of it, then on winter 2007 I developed some moderate acne and it came and go... Currently I went to my 3rd dermatologist and she said that my acne has become severe... I mean I dont have a lot of pimples just a a lot red and brown marks and my skin's texture doesnt look good. I didnt have this type of acne before but NATURES' CURE ACNE TREATMENT DESTROYED MY FACE. in addition she told me that I need to go on Accutane which I accept, the reason why I need to go on Accutane is because she said I already tried everything and nothing worked.

However I told her that I dont want to go on it yet because my graduation from high school will be in 1 month and that I dont wanna be looking worse by the time of my graduation because I heard that acne will become worse before it gets betters. So she prescribed me DORYX and told me that she will try to calm it down with some PEELINGS until the time of my graduation comes.

But my questions are:

1-Should I go on Accutane as soon as possible?

2- Should I stay on Doryx and see how it works?

3- Should I leave my acne alone and wait until it cures naturally?

4- Should I stay on NATURES CURE because its supposed to make it worse before making it better?... because I only have 2 weeks on it

Or what should I do please help me!

I HAVE ALWAYS tried to be strong, but the last couple of weeks I have become soo depressed and I dont even wanna go out nomore and my popularity at school has dropped alot, so please help I need a quick solution before prom and graduation comes.

Thanks for your help!

Share this post


Link to post
Share on other sites
Guest
This topic is now closed to further replies.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×